# SDR AALA2019121099006

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 50,799 hours, 32,552 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774E010000
- Part serial: 00878
- Condition: Malfunctioned
- Location: Nr 1 Bleed
- Part time: 56,195 hours, 6,756 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J, S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS 4000' ON ILS #1 BLEED FAULT WITH A PRESURIZATION SURGE OF + 200'TO -300FT. MAINTENANCE REMOVED AND REPLACED PRV 4001HA IAW AMM 36-11-52-400. OPS AND LEAK CHECK OK.
